71670members
375959posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Sweet foods tasting salty

2 REPLIES 2
Jo_BCC
Member

Re: Sweet foods tasting salty

Hi RoadRunner,

You're very welcome to give the helpline a ring and have a chat with the nurses there, they may be able to help you. The calls are free, lines open Monday to Friday 9am - 5pm and Saturdays 9am - 2pm. 0808 800 6000

Kind regards,
Jo, Facilitator

RoadRunner
Member

Re: Sweet foods tasting salty

Can anyone shed any light on this for me? I'm worried sick.

RoadRunner
Member

Sweet foods tasting salty

Does anyone know the cause of this? For the last couple of weeks, sweet things such as cakes & biscuits have had a salty taste to them. Is it a possible side effect of drugs? I had FEC & Tax last year, currently on tamoxifen & herceptin. I have also recently stopped taking thyroid medication (carbimazole & thyroxine).

I'm worried, as my dad died of bowel cancer after it spread to his liver. The first sign of this spread was that his taste changed - he started liking spicy foods after a lifetime of prefering plain food. I know my salty thing isn't the same, but it's still a change in taste, so I'm worried about my liver.

Comments gratefully received

xx